# SDR DALA2024042304650

- Difficulty date: April 17, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0306921) CORROSION AT AFT CARGO COMPARTMENT R/H ZEE CHANNEL STA 727 TO STA 767. REMOVED AND REPLACED ZEE CHANNEL DAMAGED AT STA 727 TO STA 767 R/H PER B737-800 SRM 51-40-02-0G AND DWG 146A7502 REV. B.
